# SDR UPS204230

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND DENT AND POSSIBLE CRACK ON LEFT WING O/B AILERON UPPER SURFACE 24.5 FROM O/B END.  MAINTENANCE REMOVED THE DAMAGED AREA AND FABRICATED REPAIR PARTS IAW SRM 51-80-4, MM 27-10-31, AND SRM 57-50-5.
